MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405164
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ spinal needle with quincke bevel leaked medicine from the syringe connection during use.The following information was provided by the initial reporter, translated from spanish: "the anesthesiologists say that the syringe does not fit the needle and leaks when the medicine leaves.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following was updated with additional information: imdrf annex a grid - medical device problem code - a1205.H6: investigation summary: no photos or physical samples that display the reported condition were provided for investigation.A device history review was performed for the reported lot 1120619 and no deviations or non conformances were identified during the manufacturing process that could have contributed to this issue.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Based on the available information, we cannot identify a root cause at this time.

Brand Name
BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15859394
Report Number2618282-2022-00079
Device Sequence Number17572187
Product Code BSP
UDI-Device Identifier00382904051648
UDI-Public(01)00382904051648
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number405164
Device Lot Number1120619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown